# SDR AALA201812199003

- Difficulty date: December 17, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 15,192 hours, 5,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HAD A LOW PRESSURE LIGHT DISPLAYED AT THE NR 1 FLIGHT ATTENDANT POSITION.  SERVICED THE L2 DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
